A condition on the Khovanov homology of three families of positive links, arXiv preprint 2025. (arXiv link).
A condition on the Jones polynomial for a family of positive links, arXiv preprint 2025. (arXiv link) (accepted, Journal of Knot Theory and Its Ramifications)
On the notion of Khovanov A-adequacy, arXiv preprint 2025. With Huizheng Guo, Gabriel Montoya-Vega, Yongwu Rong, and Marithania Silvero. (arXiv link) (to appear in 2024 MATRIX Annals)
A pair of Jones polynomial positivity obstructions, arXiv preprint 2023. (arXiv link)
A new condition on the Jones polynomial of a fibered positive link, Journal of Knot Theory and Its Ramifications, Vol. 32, No. 14 (2023). (arXiv link) (journal link)